# SDR AALA20171019004

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO RIGHT AFT TRANSITION PANEL BETWEEN BS 490 AND 500A, RBL 24.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-00-05-1, AND DRAWING 143A8126.
